Japanese
ICHIMURA, Hidehiko
Publications
Publications April, 2000-
<Articles>

Publications
1995-March, 2000
<Articles>
"Maximum Likelihood Estimation of a Binary Choice Model with Random Coefficients of Unknown Distribution" (with T. Scott Thompson) Journal of Econometrics, 86, 1998, 269-295
"Characterizing Selection Bias Using Experimental Data" (with James Heckman, Jeffrey Smith, and Petra Todd) Econometrica, 66, 1998, 1017-1098
"Matching as an Econometric Evaluation Estimator" (with James Heckman and Petra Todd), Review of Economic Studies, 65, 1998, 261-294

Selected Publications prior to 1995
<Articles>
"Semiparametric Least Squares (SLS) and Weighted SLS Estimation of Single-Index Models," Journal of Econometrics, 58, June 1993, 71-120
"Estimation of Polynomial Errors-in-Variables Models" (with Jerry Hausman, Whitney Newey, and James Powell), Journal of Econometrics, 50, December 1991, 273-295
HOME